Is this normal?
Ive been on paroxetine(Paxil) for 15 days now. The first 5days heightened my orgasm but subsided. The following days gave me occipital headache. Not to mention from day 1 till now (15th day), I felt nervous, a little depressed, and more anxious. However since yesterday, I felt like crap: nausea, really bad stomach pain, unable to defecate, flu-like feeling including bone, muscle, and joint pain. I also feel prickling pain on random parts of my body including thumb, testicles, tibial, etc...my physical feelings are getting worse. is this normal. I feel hopeless :-(
Go placidly amid the noise and haste,
and remember what peace there may be in silence...Nurture strength of spirit to shield you in sudden misfortune...You are a child of the universe no less than the trees and the stars, you have a right to be here...And whatever your labors and aspirations, in the noisy confusion of life, keep peace in your soul...Be yourself...Be cheerful..Strive to be happy.--DESIDERATA by Max Ehrmann